Keyword : generalized cyclotomy


On the Linear Complexity of Generalized Cyclotomic Binary Sequences with Length 2p2
Jingwei ZHANG Chang-An ZHAO Xiao MA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/01/01
Vol. E93-A  No. 1 ; pp. 302-308
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
binary sequencegeneralized cyclotomylinear complexity
 Summary | Full Text:PDF

On the Randomness of Generalized Cyclotomic Sequences of Order Two and Length pq
Shengqiang LI Zhixiong CHEN Rong SUN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/09/01
Vol. E90-A  No. 9 ; pp. 2037-2041
Type of Manuscript:  LETTER
Category: Information Security
Keyword: 
generalized cyclotomysequencelinear complexityautocorrelation value
 Summary | Full Text:PDF